Hi, I had mt thyroid completely removed back in 2006. It took time to get my TSH and symptoms balanced but for the last coupe of years I've been on 100mcg Levothyroxine and 20mcg Lyothyronine. Over the past few months I've been struggling with terribly low energy and seem to pick up every virus/bug going. My GP did a range of blood tests and my TSH is showing 0.01! He now says to come off the Lyothyronine and just take the Levo. I'm in despair as I feel SO tired all the time and am dreading lowering the dose in case I feel even worse. I've had my iron. Vit D etc checked and all is in normal range so why am I SO tired? I've a history of heart palpations but have seen a cardio who has confirmed all is fine but also agrees that I'm being 'over-medicated' with thyroxine. I have several friends who have there thyroids but are on levi and they're ALL on higher doses than me with NO thyroid whatsoever!! I'm completely at a loss. Any ideas anyone please? I'm waiting a referral to an endocrinologist to try and sort things out but I would just like to go armed with a bit of info of my own. THANK YOU xxx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.